Divisor class groups of rational trinomial varieties
Contact the author: Please use for correspondence this email.
Submission date: 02. Aug. 2018
published in: Journal of algebra, 542 (2020), p. 43-64
DOI number (of the published article): 10.1016/j.jalgebra.2019.09.021
Download full preprint: PDF (241 kB)
Link to arXiv:See the arXiv entry of this preprint.
We give an explicit description of the divisor class groups of rational trinomial varieties. As an application we show the connection between the iteration of Cox rings of varieties with torus action of complexity one of arbitrary dimension to the iteration of Cox rings of the Du Val surfaces.